# SDR SWAA2024050276435

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] REMOVED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE; LOCATED; DRILLED AND INSTALLED NEW AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500.;[02] VERIFIED CORRECTIVE ACTION 1
